×

Found 390 Documents (Results 1–100)

100
MathJax

Mathematical foundations of infinite-dimensional statistical models. Revised paperback edition. (English) Zbl 1460.62007

Cambridge Series in Statistical and Probabilistic Mathematics 40. Cambridge: Cambridge University Press (ISBN 978-1-108-99413-2/pbk; 978-1-00-902281-1/ebook). xiv, 690 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Limit operators for circular ensembles. (English) Zbl 1479.15037

Anantharaman, Nalini (ed.) et al., Frontiers in analysis and probability. In the spirit of the Strasbourg-Zürich meetings. Cham: Springer. 327-369 (2020).
MSC:  15B52 60B20
PDF BibTeX XML Cite
Full Text: DOI arXiv

A geometrically constrained manifold embedding for an extrinsic Gaussian process. (English) Zbl 1480.62193

Dos Santos, Serge (ed.) et al., Recent advances in mathematics and technology. Proceedings of the first international conference on technology, engineering, and mathematics, TEM18, Kenitra, Morocco, March 26–27, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 89-103 (2020).
MSC:  62M40 60G10 60G60
PDF BibTeX XML Cite
Full Text: DOI

Reflected backward SDEs in a convex polyhedron. (English) Zbl 1478.60170

Dos Santos, Serge (ed.) et al., Recent advances in mathematics and technology. Proceedings of the first international conference on technology, engineering, and mathematics, TEM18, Kenitra, Morocco, March 26–27, 2018. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 21-31 (2020).
MSC:  60H10 60G60 35R60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic properties of periodogram estimators in the trigonometric model for observations on the plane. (English. Ukrainian original) Zbl 1456.62134

Theory Probab. Math. Stat. 101, 129-151 (2020); translation from Teor. Jmovirn. Mat. Stat. 101, 115-133 (2019).
MSC:  62J02 62M15
PDF BibTeX XML Cite
Full Text: DOI

High excursions of Bessel process and other processes of Bessel type. (English. Russian original) Zbl 1427.60063

Dokl. Math. 100, No. 1, 346-348 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 487, No. 3, 238-241 (2019).
MSC:  60G15 60G60
PDF BibTeX XML Cite
Full Text: DOI

Perturbation of linear forms of singular vectors under Gaussian noise. (English) Zbl 1353.15034

Houdré, Christian (ed.) et al., High dimensional probability VII. The Cargèse volume. Selected papers based on the presentations at the 7th conference, HDP VII, Institut d’Études Scientifiques de Cargèse, IESC, Fance, May 26–30, 2014. Basel: Birkhäuser/Springer (ISBN 978-3-319-40517-9/hbk; 978-3-319-40519-3/ebook). Progress in Probability 71, 397-423 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mathematical foundations of infinite-dimensional statistical models. (English) Zbl 1358.62014

Cambridge Series in Statistical and Probabilistic Mathematics 40. Cambridge: Cambridge University Press (ISBN 978-1-107-04316-9/hbk; 978-1-107-33786-2/ebook). xiv, 690 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Bayesian ridge-regularized covariance selection with community behavior in latent Gaussian graphical models. (English) Zbl 1364.62266

Polpo, Adriano (ed.) et al., Interdisciplinary Bayesian statistics. EBEB 2014. Proceedings of the 12th Brazilian meeting on Bayesian statistics, Atibaia, Brazil, March 10–14, 2014. Cham: Springer (ISBN 978-3-319-12453-7/hbk; 978-3-319-12454-4/ebook). Springer Proceedings in Mathematics & Statistics 118, 207-216 (2015).
MSC:  62P10 62F15 62J07
PDF BibTeX XML Cite
Full Text: DOI

On a relationship between high rank cases and rank one cases of Hermitian random matrix models with external source. (English) Zbl 1328.15045

Deift, Percy (ed.) et al., Random matrix theory, interacting particle systems and integrable systems. New York, NY: Cambridge University Press (ISBN 978-1-107-07992-2/hbk). Mathematical Sciences Research Institute Publications 65, 25-38 (2014).
PDF BibTeX XML Cite
Full Text: arXiv

Bounding the norm of a log-concave vector via thin-shell estimates. (English) Zbl 1366.60054

Klartag, Bo’az (ed.) et al., Geometric aspects of functional analysis. Proceedings of the Israel seminar (GAFA) 2011–2013. Cham: Springer (ISBN 978-3-319-09476-2/pbk; 978-3-319-09477-9/ebook). Lecture Notes in Mathematics 2116, 107-122 (2014).
MSC:  60E15 46B09
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Laplace method for Gaussian measures in a Banach space. (English) Zbl 1316.60014

Theory Probab. Appl. 58, No. 2, 216-241 (2014); translation from Teor. Veroyatn. Primen. 58, No. 2, 325-354 (2013); erratum ibid. 59, No. 2, 357-358 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A mathematical introduction to compressive sensing. (English) Zbl 1315.94002

Applied and Numerical Harmonic Analysis. New York, NY: Birkhäuser/Springer (ISBN 978-0-8176-4947-0/hbk; 978-0-8176-4948-7/ebook). xviii, 625 p. (2013).
MSC:  94-01 94A08 94A12
PDF BibTeX XML Cite
Full Text: DOI

Physical-statistical model of a vector field for single scattering by random inhomogeneities in the propagation channel. (English. Russian original) Zbl 1254.78013

Russ. Phys. J. 55, No. 3, 247-257 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Fiz., No. 3, 5–14 (2012).
MSC:  78A45 78A40 78A48
PDF BibTeX XML Cite
Full Text: DOI

Lower bounds of shortest vector lengths in random NTRU lattices. (English) Zbl 1354.68274

Agrawal, Manindra (ed.) et al., Theory and applications of models of computation. 9th annual conference, TAMC 2012, Beijing, China, May 16–21, 2012. Proceedings. Berlin: Springer (ISBN 978-3-642-29951-3/pbk). Lecture Notes in Computer Science 7287, 143-155 (2012).
MSC:  68U05 68Q30
PDF BibTeX XML Cite
Full Text: DOI Link

Universality of correlations for random analytic functions. (English) Zbl 1263.30002

Sims, Robert (ed.) et al., Entropy and the quantum II. 2nd Arizona school of analysis with applications, University of Arizona, Tucson, AZ, USA, March 15–19, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-6898-0/pbk). Contemporary Mathematics 552, 135-144 (2011).
MSC:  30B20 60B12 60G15
PDF BibTeX XML Cite
Full Text: arXiv

Mathematical foundations of risk theory. 2nd ed. (Математические основы теории риска.) (Russian) Zbl 1234.60004

Matematika i Prikladnaya Matematika. Moskva: Fizmatlit (ISBN 978-5-9221-1267-3/hbk). 619 p. (2011).
MSC:  60-02 60B12 60F05 91B30 60G99
PDF BibTeX XML Cite

Inequalities for the distributions of functionals of sub-Gaussian vectors. (Ukrainian, English) Zbl 1224.60112

Teor. Jmovirn. Mat. Stat. 80, 23-33 (2009); translation in Theory Probab. Math. Stat. 80, 25-36 (2010).
MSC:  60G60 60G17
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software